default search action
"The Asymptotics of Wilkinson's Shift: Loss of Cubic Convergence."
Ricardo S. Leite, Nicolau C. Saldanha, Carlos Tomei (2010)
- Ricardo S. Leite, Nicolau C. Saldanha, Carlos Tomei:
The Asymptotics of Wilkinson's Shift: Loss of Cubic Convergence. Found. Comput. Math. 10(1): 15-36 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.